MathSciNet Relay Station
MathSciNet bibliographic data
MR1491036 53A05 (52B55)
Choi, Hyeong In; Choi, Sung Woo; Moon, Hwan Pyo Mathematical theory of medial axis transform. Pacific J. Math. 181 (1997), no. 1, 57–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement